# SDR SWAA2025052266285

- Difficulty date: May 1, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 72,273 hours, 42,996 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON HORIZONTAL PRESSURE DECK WEB LBL 31 STA 663 AT PASSENGER CABIN (1E/A). CRACK LENGTH APPROX. 0.600 INCHES. 2025-296071<[01]. TOOL USED IN STEP 6: ET EQUIPMENT; P/N: NORTEC 600D; S/N: 200053402 DUE DATE: 16-SEP-25; [02] TOOL USED IN STEP 7: ET EQUIPMENT; P/N: NORTEC 600D; S/N: 200053402 DUE DATE: 16-SEP-25; [03] PERFORMED PERMANENT REPAIR CATEGORY A LOC HORIZONTAL PRESSURE DECK BTW LBL 25 TO LBL 60 BS 663.75 TO BS 675 AT PASSENGER CABIN IAW B737-700 SRM 53-40-51-2R-2 SEE INDIVIDUAL SIGN OFF BELOW.; [04] TASK COMPLETED; SEE INDIVIDUAL SIGN-OFF BELOW RII.
